# SDR DHL9980210C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PYLON FAIRED AREA INBOARD NR 1 PYLON FWD SPAR CAP HAD TWO INCHES & PROGRESSING PREVIOIUSLY STOP HOLE.  DOT 382844.  REMOVED 2 FASTENERS FOR ACCESS TO NDT AT PYLON NR 1 FWD SPAR CAP IAW DC-8 SRM 51-3-0 FIG 52A.  REMOVED NR 1 DC-8 SRM 51-1-20 PAR 8 MM 20-15-0 PAR 4B.  FABRICATED NEW ANGLE IAW ATM C1-PG3-ATM005239A & DRAWING NR 58 0419 FROM STEEL SHEET 17-7 PH.  DRILLED ATTACHING HOLES TO DRAG ANGLE IAW DC-8 SRM 51-3-2 PG 1.  PRIMED DRAG ANGLE PER SRM 51-1-8 PG 16.  INSTALLED DRAG ANGLE IAW DC-8 SRM 51-1-20D PAR 7 & 51-30 PAR 1 & 2. INST. ENG. NR 1 IAW DHL J/C 8-202.
